# SDR ASAA2013020693937

- Difficulty date: February 6, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 43,541 hours, 19,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 654A000435
- Condition: Corroded
- Location: Bs 849
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT CORRODED FS 849, RBL 8.  REMOVED CORROSION.  FOUND SEVERAL AREAS OUT OF LIMITS,  REMOVED FLOOR SUPPORT IAW SRM 51-40-02.  LOCATED & DRILLED NEW FLOOR SUPPORT ASSY IAW SRM 51-40-05.  INSTALLED NEW FLOOR SUPPORT ASSY IAW SRM 51-40-02.
